Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Latin Squares which Contain no Repeated Digrams

E. N. Gilbert
SIAM Review
Vol. 7, No. 2 (Apr., 1965), pp. 189-198
Stable URL: http://www.jstor.org/stable/2027267
Page Count: 10

You can always find the topics here!

Topics: Latin squares, Integers, Mathematical congruence, Equivalence relation
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Latin Squares which Contain no Repeated Digrams
Preview not available

Page Thumbnails

  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198